# SDR AALA201511279001

- Difficulty date: November 26, 2015
- Submitted: November 27, 2015
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 52,883 hours, 22,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER EXIT LIGHT LENS COVER BROKEN OFF.  REPLACED EXIT LIGHT LENS COVER IAW AMM 25-20-00.
